# SDR DALA1120549870

- Difficulty date: March 2, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 71,333 hours, 66,584 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 1151, L17L CRACKED AT FWD SIDE OF FRAME.  REMOVED SECTION OF DAMAGED L-17-L, STA 1167 TO 1119, FROM  EXISTING CLIP TO EXISTING SPLICE, REPLACED SECTION OF L-17-LENGTH 36 INCHES, REINSTALLED CLIP & SPLICE IAW DC-9 SRM (51-30-2) (51-32-5)(51-10-4)(51-20-0) (51-10-3).
